# SDR DALA2023061304844

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,134 hours, 44,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 BOTH LEFT WING EXTERIOR EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: REPLACED FRONT LIGHT LAMP. REFERENCE B-757 AMM 33-51. FOUND INBOARD FUSE BLOWN AT SEAT 35A POWER SUPPLY (BEHIND SIDEWALL COVER). REPLACED FUSE. REFERENCE B-757 AMM 33-51. OPS CHECK OF BOTH LEFT WING EMERGENCY LIGHTS GOOD. (4826266)
